# SDR SIMA0811

- Difficulty date: March 21, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N241AE
- Make and model: Saab 340B
- Aircraft serial: 340B241
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PHL - FLT 5002 - RIGHT TAIL PIPE HOT LIGHT CAME ON.  ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO FIELD.  REMOVED TAIL PIPE, PERFORMED INSPECTION OF AREA.  CLEANED SENSORS AND PERFORMED OPERATIONAL CHECK IAW AMM 72-00-00.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
